# SDR 2005FA0000371

- Difficulty date: October 19, 2004
- Submitted: March 21, 2005
- Operation: General aviation
- Aircraft: N363GA
- Make and model: Gulstm 200
- Aircraft serial: 063
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Part number: 4AS7118102503
- Condition: Split
- Location: Lt Hyd Sys
- Part time: 438 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HYDRAULIC PRESSURE LINE IN AFT EQUIPMENT BAY SPLIT AT AFT B-NUT FITTING.  INSTALLATION WAS POST SB.  PROBABLE CAUSE WAS STRESSED INSTALLATION AND VIBRATION.  (K)
